Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Sore throat on right side, ear blockage. Taken cocaine. Symptoms due to drug?

Hi, Im a 27 year old lad who About 2 weeks ago took cocaine for only the second time in my Life. The morning after i had a soar throat on my right hand side only and my right ear was also very muffled like my ear was underwater. Obviously I just put this down to the cocaine I had taken tr previous night however, two weeks later it is still here. It has not got any worse Nor has it got any better, it just seems to linger although it is a lot worse in the morning and close to gone at night but it is just a visious circle. Any advise would be greatly appreciated
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. If you have been using cocaine in the smoked form, having sore throat, ear blockage on the right side are all common symptoms. I also believe that you need to consult a psychiatrist who is specialized in substance use disorders so as to overcome the addiction as soon as possible. I also believe that you may need to consult a medical doctor for the otitis media and pharyngitis that you are having, so as to get treatment for the disorder. Obviously, the last thing you want to do is to smoke cocaine again. So please stay off off it.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor